EconPapers    
Economics at your fingertips  
 

Optimal taxation of capital income in a growth model with monopoly profits

Jang-Ting Guo and Kevin Lansing

No 9510, Working Papers (Old Series) from Federal Reserve Bank of Cleveland

Abstract: An extension of the standard neoclassical growth model, demonstrating that the optimal steady-state tax on capital income can be positive, negative, or zero, depending on the level of monopoly profits and the degree to which profits can be taxed.

Keywords: Taxation; Dividends (search for similar items in EconPapers)
Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://fraser.stlouisfed.org/scribd/?item_id=4946 ... 5-10.pdf#scribd-open Full text (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fip:fedcwp:9510

Ordering information: This working paper can be ordered from

Access Statistics for this paper

More papers in Working Papers (Old Series) from Federal Reserve Bank of Cleveland Contact information at EDIRC.
Bibliographic data for series maintained by 4D Library ().

 
Page updated 2025-03-30
Handle: RePEc:fip:fedcwp:9510